A stochastic Evans-Aronsson problem

Diogo Gomes, Héctor Sánchez Morgado

Research output: Contribution to journalArticlepeer-review

29 Scopus citations

Abstract

In this paper the stochastic version of the Evans-Aronsson problem is studied. Both for the mechanical case and two dimensional problems we prove the existence of smooth solutions. We establish that the corresponding effective Lagrangian and Hamiltonian are smooth. We study the limiting behavior and the convergence of the effective Lagrangian and Hamiltonian, Mather measures and minimizers. We end the paper with applications to stationary mean-field games.

Original languageEnglish (US)
Pages (from-to)903-929
Number of pages27
JournalTransactions of the American Mathematical Society
Volume366
Issue number2
DOIs
StatePublished - Jan 1 2014

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A stochastic Evans-Aronsson problem'. Together they form a unique fingerprint.

Cite this